Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 4.

electrohydrodynamics

Gao, T. ORCID: 0000-0002-6425-1568 , Milewski, P. A., Papageorgiou, D. T. and Vanden-Broeck, J.-M. (2017) Dynamics of fully nonlinear capillary–gravity solitary waves under normal electric fields. Journal of Engineering Mathematics, 108 (1). pp. 107-122. ISSN 0022-0833 (Print), 1573-2703 (Online) (doi:https://doi.org/10.1007/s10665-017-9912-z)

free surface

Gao, T. ORCID: 0000-0002-6425-1568 , Milewski, P. A., Papageorgiou, D. T. and Vanden-Broeck, J.-M. (2017) Dynamics of fully nonlinear capillary–gravity solitary waves under normal electric fields. Journal of Engineering Mathematics, 108 (1). pp. 107-122. ISSN 0022-0833 (Print), 1573-2703 (Online) (doi:https://doi.org/10.1007/s10665-017-9912-z)

solitary wave

Gao, T. ORCID: 0000-0002-6425-1568 , Milewski, P. A., Papageorgiou, D. T. and Vanden-Broeck, J.-M. (2017) Dynamics of fully nonlinear capillary–gravity solitary waves under normal electric fields. Journal of Engineering Mathematics, 108 (1). pp. 107-122. ISSN 0022-0833 (Print), 1573-2703 (Online) (doi:https://doi.org/10.1007/s10665-017-9912-z)

wave interaction

Gao, T. ORCID: 0000-0002-6425-1568 , Milewski, P. A., Papageorgiou, D. T. and Vanden-Broeck, J.-M. (2017) Dynamics of fully nonlinear capillary–gravity solitary waves under normal electric fields. Journal of Engineering Mathematics, 108 (1). pp. 107-122. ISSN 0022-0833 (Print), 1573-2703 (Online) (doi:https://doi.org/10.1007/s10665-017-9912-z)

This list was generated on Mon Mar 4 21:56:10 2024 UTC.